question-icon

Suggest ways to lose weight

default
Posted on Tue, 19 May 2015
Question: I am need of losing weight. I'm 4 feet 11
and weigh 180 pounds. I'm use to weighing around 120 so this is quite
uncomfortable for me. My question is I was recently prescribed Adipex. I can only take a half though because of the effects. Is this ok and recommended or is there something else better. I am dieting and exercising.
doctor
Answered by Dr. Pavan Kumar Gupta (45 minutes later)
Brief answer....instead of using half dose try to take full tablet
Detailed answer...
Hello,
Thanks for the query.
I have read your query and understand your concern.
ADIPEX ( PHENTERMINE ) is an appetite suppressant and is used when dieting and exercises alone have failed to cause loss of weight.
It would be better if you could use the full tablet instead of half tablet.
To avoid side effects,you can use 1/2 tablet twice a day or may be a sustained release preparation.If you use half tablet twice a day,make sure to have it before 4 pm so that you don't get any sleep problems in the night.
You may discuss about it with your treating doctor.
I hope it helps however you may revert to me for any further query.
Best of luck
Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Pavan Kumar Gupta

General & Family Physician

Practicing since :1978

Answered : 6704 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest ways to lose weight

Brief answer....instead of using half dose try to take full tablet Detailed answer... Hello, Thanks for the query. I have read your query and understand your concern. ADIPEX ( PHENTERMINE ) is an appetite suppressant and is used when dieting and exercises alone have failed to cause loss of weight. It would be better if you could use the full tablet instead of half tablet. To avoid side effects,you can use 1/2 tablet twice a day or may be a sustained release preparation.If you use half tablet twice a day,make sure to have it before 4 pm so that you don't get any sleep problems in the night. You may discuss about it with your treating doctor. I hope it helps however you may revert to me for any further query. Best of luck Thanks